# SDR CA060517003

- Difficulty date: May 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 44,041 hours
- Engine: Ge CT581402
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Part number: S616561500
- Condition: Leaking
- Location: Yaw Cont Sys
- Part time: 19,511 hours
- Component: Aux Servo, Skrsky, S616561500
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K, F
- Precautionary procedure: H

## Discrepancy

PILOT FELT A YAW ON APPROACH, AND AFTER CONFIRMING A YAW HARDOVER, SWITCHED OFF AUX HYDRAULICS, AND CONTINUED TO LAND.  ON INSPECTION IT WAS FOUND THAT THE PEDAL DAMPER WAS LEAKING EXCESSIVELY DUE TO A BROKEN BOLT AND CAP.
